Alert archive / Oklahoma / Wind Advisories in 2009

Wind Advisory 14, NWS Tulsa, OK

April 9, 200922 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 9, 2009, 2:59 PM CDT for 22 counties in Oklahoma. It took effect at Apr 9, 2009, 4:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2009, 2:59 PM CDT (19:59 UTC)
In effect from
Apr 9, 2009, 4:00 PM CDT
Expired
Apr 9, 2009, 10:00 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 607 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
607 m²/s²
0-3 km storm-relative helicity
613 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 091959
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU APR 9 2009


OKZ049-053-054-059-060-064>066-071-073-100300-
/O.NEW.KTSA.WI.Y.0014.090409T2100Z-090410T0300Z/
PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA...
MCALESTER
259 PM CDT THU APR 9 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

FOR THE FOLLOWING COUNTIES...
IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...PAWNEE...TULSA...CREEK...
OKFUSKEE...OKMULGEE...MCINTOSH AND PITTSBURG.

STRONG WINDS AT 20 TO 30 MPH...WITH FREQUENT GUSTS ABOVE 40
MPH...WILL BE POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA
FOLLOWING THE PASSAGE OF A DRYLINE LATE THIS AFTERNOON AND
EVENING. THE STRONGEST WINDS WILL AFFECT AREAS ALONG AND WEST OF
THE HIGHWAY 75 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS74 KTSA 092048
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT THU APR 9 2009

OKZ055>058-061>063-067>070-072-074>076-100300-
/O.EXA.KTSA.WI.Y.0014.090409T2100Z-090410T0300Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...
MIAMI...CLAREMORE...PRYOR...JAY...WAGONER...TAHLEQUAH...
STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU
348 PM CDT THU APR 9 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. FOR
THE FOLLOWING COUNTIES...
IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
DELAWARE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...SEQUOYAH...
HASKELL...LATIMER AND LE FLORE.

STRONG WINDS OF 20 TO 30 MPH...WITH FREQUENT GUSTS ABOVE 40 MPH...
WILL BE POSSIBLE ACROSS ALL OF EASTERN OKLAHOMA LATE THIS AFTERNOON
AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ049-053-054-059-060-064>066-071-073-100300-
/O.CON.KTSA.WI.Y.0014.090409T2100Z-090410T0300Z/
PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA...
MCALESTER
348 PM CDT THU APR 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...PAWNEE...TULSA...CREEK...
OKFUSKEE...OKMULGEE...MCINTOSH AND PITTSBURG.

STRONG WINDS AT 20 TO 30 MPH...WITH FREQUENT GUSTS ABOVE 40 MPH...
WILL BE POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA FOLLOWING
THE PASSAGE OF A DRYLINE LATE THIS AFTERNOON AND EVENING. THE
STRONGEST WINDS WILL AFFECT AREAS ALONG AND WEST OF THE HIGHWAY
75 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KTSA 092158
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU APR 9 2009

OKZ049-053>076-100300-
/O.CON.KTSA.WI.Y.0014.000000T0000Z-090410T0300Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
458 PM CDT THU APR 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE.

STRONG WINDS OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH...
WILL BE POSSIBLE ACROSS ALL OF EASTERN OKLAHOMA THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KTSA 100244
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT THU APR 9 2009

...WINDS HAVE DIMINISHED ACROSS THE AREA...

.THE STRONG WINDS OF THIS AFTERNOON AND EVENING HAVE DROPPED
BELOW WIND ADVISORY CRITERIA.

OKZ049-053>076-100345-
/O.EXP.KTSA.WI.Y.0014.000000T0000Z-090410T0300Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
944 PM CDT THU APR 9 2009

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER AND LE FLORE.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 9, 1:41 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 9, 1:41 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
141 PM CDT THU APR 9 2009

.DISCUSSION...
FORECAST FOCUS HAS DEFINITELY BEEN ON THE FIRST 6 TO 12
HOURS...WITH CONVECTIVE INITIATION EXPECTED WITHIN THE NEXT 2 TO 3
HOURS OVER CENTRAL OKLAHOMA. DRYLINE IS CLEARLY SEEN IN SURFACE
OBSERVATIONS AND IN THE LOCAL 88D MOSAIC...STRETCHING FROM ALVA TO
THE OKC METRO TO WEST OF ARDMORE. SURFACE DEW POINTS HAVE CLIMBED
INTO THE MID AND UPPER 50S /WITH A FEW LOWER 60S/ AHEAD OF THE
DRYLINE...AND WINDS ARE SUFFICIENTLY BACKED IN THE MOIST SECTOR.
CAP IS STILL IN PLACE...BUT LOCAL MESOANALYSIS INDICATES THAT IT
HAS WEAKENED SIGNIFICANTLY IN THE PAST COUPLE OF HOURS. MODEL
PROGS SHOW SURFACE BASED CAPES IN EXCESS OF 2000 J/KG FROM MID
AFTERNOON THROUGH MID EVENING AHEAD OF THE DRYLINE...AND
MESOANALYSIS ALSO INDICATES THAT LCLS REMAIN FAIRLY LOW ACROSS
MUCH OF THE FORECAST AREA. ONCE STORMS ARE ABLE TO INITIATE /WHICH
AGAIN...IS EXPECTED TO BE FAIRLY SOON JUDGING FROM VISIBLE
SATELLITE/ THEY ARE EXPECTED TO BECOME SEVERE FAIRLY
QUICKLY...WITH LARGE HAIL THE MAIN THREAT OWING TO VERY COLD
TEMPERATURES ALOFT. TORNADOES WILL ALSO BE A CONCERN...WITH STRONG
LOW LEVEL SHEAR AND THE AFOREMENTIONED LOWER LCLS PRESENT. MAIN
TORNADO CONCERN IS ACROSS NORTHEAST OKLAHOMA NEAR THE DRYLINE
BULGE AND SURFACE LOW...BUT CANNOT BE RULED OUT FURTHER SOUTH
ALONG THE DRYLINE. STORMS SHOULD BE OUT OF THE FORECAST AREA BY
06Z.

FIRE WEATHER ALSO REMAINS A CONCERN FOR FAR WESTERN PARTS OF THE
AREA ONCE THE DRYLINE PASSES. OBSERVATIONS ACROSS WESTERN AND
CENTRAL OKLAHOMA HAVE SHOWN A VERY QUICK JUMP IN TEMPERATURE AND
SHARP DEW POINT DECREASE BEHIND THE DRYLINE...AND THIS SHOULD
SPREAD INTO AREAS TO THE SOUTH AND WEST OF TULSA LATE THIS
AFTERNOON AND EARLY EVENING. WILL MAKE NO CHANGES TO THE RED FLAG
WARNING.

WRAPAROUND MOISTURE WILL LEAD TO CONTINUED LOW CLOUDINESS AND SOME
SCATTERED SHOWERS ACROSS NORTHEAST OKLAHOMA AND INTO NORTHWEST
ARKANSAS LATE TONIGHT...WITH THE CLOUDS CONTINUING INTO THE
MORNING HOURS TOMORROW. TEMPERATURES WILL BE COOLER TOMORROW
BEFORE BEGINNING TO CLIMB AGAIN ON SATURDAY AHEAD OF ANOTHER STORM
SYSTEM.

STORMS WILL AGAIN BE LIKELY BEGINNING LATE SATURDAY NIGHT AND INTO
SUNDAY AS ANOTHER STRONG UPPER LOW MOVES THROUGH THE CENTRAL AND
SOUTHERN PLAINS. THIS SYSTEM WILL MOVE RATHER SLOWLY...LEAVING
COOL AND WET WEATHER THROUGH THE LATTER PART OF THE WEEKEND AND
INTO EARLY NEXT WEEK. TEMPERATURES WILL CLIMB AGAIN THROUGH THE
MIDDLE PART OF NEXT WEEK BEFORE PRECIPITATION ENTERS THE FORECAST
AGAIN TOWARD NEXT THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  59  39  68 /  40  10  10  10
FSM   48  60  40  70 /  60  10  10  10
MLC   47  62  42  69 /  10  10  10  10
BVO   43  57  36  68 /  60  10  10  10
FYV   44  54  34  65 /  70  10  10  10
BYV   44  54  34  63 /  80  10  10  10
MKO   45  57  39  67 /  40  10  10  10
MIO   42  56  35  67 /  80  10  10  10
F10   45  59  41  66 /  20  10  10  10
HHW   48  66  43  71 /  10   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ059-
     OKZ064-OKZ065-OKZ066-OKZ071-OKZ073.

AR...NONE.
&&

SHORT TERM...18
LONG TERM....22
Hazardous weather outlook, Apr 9, 1:00 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009

...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.

AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.

DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.

INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.

WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.

IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:43 AM CDTRed Flag WarningTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more17 hr
Apr 9, 3:25 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 9, 4:06 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee24 min
Apr 9, 4:08 PM CDTSevere Thunderstorm WarningTSAOsage27 min
Apr 9, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more65 min
Apr 9, 4:39 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg66 min
Apr 9, 4:45 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa45 min
Apr 9, 4:51 PM CDTTornado WarningTSAMcIntosh39 min
Apr 9, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
Apr 9, 4:57 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
Apr 9, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg61 min
Apr 9, 5:05 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Wagoner55 min
Apr 9, 5:28 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah62 min
Apr 9, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Washington59 min
Apr 9, 5:44 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Ottawa, Rogers43 min
Apr 9, 5:46 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha29 min
Apr 9, 5:55 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner35 min
Apr 9, 6:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 9, 6:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah56 min
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer13 min
Apr 9, 6:23 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore37 min
Apr 9, 6:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha78 min
Apr 9, 6:31 PM CDTSevere Thunderstorm WarningTSAOttawa19 min
Apr 9, 6:37 PM CDTTornado WarningTSALeFlore, Pushmataha23 min
Apr 9, 6:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah76 min
Apr 9, 6:49 PM CDTTornado WarningTSALeFlore, Pushmataha56 min
Apr 9, 6:51 PM CDTTornado WarningTSALatimer, LeFlore36 min
Apr 9, 6:59 PM CDTTornado WarningTSASequoyah31 min

Nearby

Wind Advisories in Oklahoma, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.